×

zbMATH — the first resource for mathematics

On the pathwise uniqueness of solutions of one-dimensional stochastic differential equations of jump type. (English) Zbl 0511.60057

MSC:
60H20 Stochastic integral equations
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] T. Yamada and S. Watanabe: On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ., 11, 155-167 (1971). · Zbl 0236.60037
[2] S. Nakao: On the pathwise uniqueness of solutions of one-dimensional stochastic differential equations. Osaka J. Math., 9, 513-518 (1972). · Zbl 0255.60039
[3] I. V. Girzanov: An example of non-uniqueness of the solution of the stochastic equation of K. Ito. Theory Prob. Appl., 7, 325-331 (1962) (English translation). · Zbl 0121.35103 · doi:10.1137/1107031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.